# SDR FDEA201006212099

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 57,817 hours, 13,268 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SUSPECT CRACK FOUND ON LONGERON SPLICE STA 5-113 TO 5-123 L-7.  CRACKED LONGERON SPLICE REMOVED AT MAIN DECK CARGO LT STA 5-113 TO 5-123 L7 AREA IAW SRM 51-33-01, REV 43. NEW LONGERON SPLICE MACHINED IAW DWG   A5A7112 REV D AND FPI CARRIED OUT IAW D.P.S 4-707 REV. AW. NEW LONGERON SPLICE HOLES PICKED UP IAW SRM 51-31-01, REV 43. REPROTECTED NEW LONGERON SPLICE IAW SRM 51-21-01, REV 43 AND INSTALLED IAW SRM 51-33-01, REV 43. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
